Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 45, NWS St. Louis, MO

July 8, 2010Saint Clair County, Illinois

NWS St. Louis, MO issued this flash flood warning at Jul 8, 2010, 4:59 PM CDT for Saint Clair County, Illinois. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2010, 4:59 PM CDT (21:59 UTC)
Expired
Jul 8, 2010, 10:00 PM CDT
In force
5 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

County Saint Clair County, IL

The radar

The St Louis radar (KLSX), 79 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 5:17 PM CDTHEAVY RAIN 23 Sw Mascoutah, ILRAINFALL APPROACHING 2 INCHES DURING THE LAST HOUR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1207 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1207 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

443 
WGUS53 KLSX 082159
FFWLSX
ILC163-090300-
/O.NEW.KLSX.FF.W.0045.100708T2159Z-100709T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
459 PM CDT THU JUL 8 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...

* UNTIL 1000 PM CDT

* AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE  
  WARNED AREA. RADAR DATA INDICATED THAT ONE TO THREE INCHES OF RAIN
  FELL JUST EAST OF FREEBURG SINCE 4 PM...WITH ANOTHER AREA OF HEAVY
  RAIN BEGINNING TO FORM JUST SOUTH OF CASEYVILLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BELLEVILLE...CASEYVILLE...CENTREVILLE...FAIRVIEW HEIGHTS...
  FREEBURG...LEBANON...MASCOUTAH...O'FALLON...SCOTT AFB...SHILOH...
  SWANSEA...WASHINGTON PARK...FAIRMONT CITY...MARISSA...NEW ATHENS
  AND SMITHTON.  AREAS JUST EAST OF FREEBURG ARE OF THE GREATEST
  CONCERN...AND THIS WOULD INCLUDE HIGHWAYS 4 AND 15. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 3822 8972 3822 8990 3827 8993 3828 8991
      3831 8991 3831 9003 3866 9015 3865 8971

$$

TRUETT
2 follow-up statements
805 
WGUS73 KLSX 090035
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
735 PM CDT THU JUL 8 2010

ILC163-090300-
/O.CON.KLSX.FF.W.0045.000000T0000Z-100709T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. CLAIR IL-
735 PM CDT THU JUL 8 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ST. CLAIR COUNTY UNTIL
1000 PM CDT...

AS OF 730 PM...THE HEAVY RAINFALL HAD ENDED ACROSS ST. CLAIR COUNTY. 
HOWEVER...RUNOFF FROM THE HEAVY RAINS MAY STILL BE PRODUCING 
FLOODING PROBLEMS...ESPECIALLY OVER EASTERN ST CLAIR COUNTY BETWEEN 
FREEBURG AND THE ST CLAIR...WASHINGTON...CLINTON COUNTY LINE.  
RAINFALL ESTIMATES FROM RADAR SUGGEST THAT THIS AREA MAY HAVE 
RECEIVED OVER 4 INCHES OF RAIN SINCE LATE THIS AFTERNOON.     

SOMEWHAT LESSER RAINS OF UP TO 2 INCHES WERE ALSO REPORTED IN 
NORTHERN SECTIONS OF THE COUNTY...ALONG INTERSTATE 64.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING FROM THIS RUNOFF 
INCLUDES FREEBURG AND FAYETTEVILLE...AS WELL AS SOME AREAS BETWEEN 
FAIRVIEW HEIGHTS AND MASCOUTAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3822 8972 3822 8990 3827 8993 3828 8991
      3831 8991 3831 9003 3866 9015 3865 8971

$$

TRUETT
401 
WGUS73 KLSX 090305
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1005 PM CDT THU JUL 8 2010

ILC163-090320-
/O.EXP.KLSX.FF.W.0045.000000T0000Z-100709T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. CLAIR IL-
1005 PM CDT THU JUL 8 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR ST. CLAIR COUNTY
HAS BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED...ENDING THE FLOODING 
THREAT.

HOWEVER...ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED 
OVERNIGHT...AND THESE COULD BRING MORE HEAVY RAIN TO SOME AREAS.    

LAT...LON 3822 8972 3822 8990 3827 8993 3828 8991
      3831 8991 3831 9003 3866 9015 3865 8971

$$

TRUETT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 3:41 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jul 8, 3:41 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
341 PM CDT THU JUL 8 2010

.DISCUSSION...
/341 PM CDT THU JUL 8 2010/

 ...SYNOPSIS...
SLOW MOVING COLD FRONT THAT HAS AFFECTED THE MIDWEST ALL WEEK
CONTINUES IT/S SLOW PROGRESSION S/E...CURRENTLY EXTENDING ALONG I-70
IN IL AND I-44 IN MO. NUMEROUS SHRA/TSTMS HAVE DEVELOPED ALONG AND
AHEAD OF THE BNDRY. PLUME OF SUBTROPICAL MOISTURE STILL EVIDENT ON
SAT IMAGE. LOWER DPS WILL BE SLOW TO FILTER INTO THE AREA AS SURFACE
OBS SHOW UPPER 60 DEGREE DPS WELL TO THE NORTH INTO SOUTHERN/EASTERN
IA AND NORTHERN IL.

...SHORT TERM (TONIGHT THRU SUNDAY)...
ANOTHER SHORTWAVE IN THE BROAD TROUGH ACROSS THE GREAT LAKES IS
PROGGED TO MOVE THROUGH THE AREA TONIGHT AND FRIDAY. THIS LOOKS TO
BE THE KICKER THAT WILL FINALLY PUSH THIS STUBBORN FRONT THROUGH THE
CWA BY FRIDAY NIGHT. CONVECTION SHOULD CONTINUE TO INCREASE IN
COVERAGE THIS AFTERNOON INTO THIS EVENING AS THE SHORT WAVE
APPROACHES AND THE ATMOSPHERE MAXIMIZES INSTABILITY. LOW SHEAR VALUES
AND A MOIST PROFILE LIMIT SVR POTENTIAL TO OUTFLOW DOMINATED
CLUSTERS. HAVE LIKELY POPS FROM THE STL METRO AND POINTS SOUTH AND
EAST OVERNIGHT...THEN CONFINED TO THE EASTERN OZARKS AND PARTS OF
SOUTHERN ILLINOIS ON FRIDAY.  THERE HAS BEEN LIMITED THUNDER WITH
THE ACTIVITY OVER THE PAST SEVERAL DAYS...CAN FIND NO REASON THERE
WILL BE AN INCREASE THROUGH FRIDAY. LACK OF THUNDER IS DUE TO WARM
CLOUD PROCESSES...WITH FREEZING LEVELS NEAR 15 KFT AND PWATS AOA 2
INCHES ON THE 12Z SOUNDINGS AT ILX AND SGF...THE CORES OF MOST OF
THESE CELLS HAVE BEEN BELOW 20 KFT.  THIS ALLOWS THEM TO BE VERY
EFFICIENT RAIN PRODUCERS.  THIS SHOULD BE THE CASE OVERNIGHT AND
THROUGH THE DAY TOMORROW.  HAVE INCLUDED HEAVY RAIN POTENTIAL IN THE
GRIDS AND WILL HIGHLIGHT IN THE HWO.

AFTER THE SHORTWAVE LIFTS OUT OF THE AREA FRIDAY...UPPER FLOW
TRANSITIONS TO NW FLOW AS SURFACE HIGH PRESSURE BUILDS INTO THE
MIDWEST FOR THE WEEKEND.  THIS WILL PROVIDE SEASONAL TEMPS WITH DPS
IN THE LOW/MID 60S ON SATURDAY.  SURFACE RIDGE PASSES OVERHEAD LATE
SATURDAY.  RETURN FLOW COMMENCES SUNDAY AS WINDS TURN SOUTHERLY AND
MOISTURE SLOWLY INCREASES THROUGH THE DAY WITH DPS APPROACHING 70 BY
SUNDAY EVENING. THIS SETS THE STAGE FOR THE NEXT 500MB IMPULSE TO
AFFECT THE AREA EARLY NEXT WEEK. WENT WITH A BLEND OF MOS GUIDANCE
THROUGH THE WEEKEND.  HAVE CONCERN THAT THE GUIDANCE...HENCE THE
FCST...MAY BE A LITTLE ON WARM SIDE SAT/SUN.  850 TEMPS ARE PROGGED
TO BE 14-16 DEGREES WHICH CORRESPONDS TO LOW/MID 80S.  COMBINE THAT
WITH A LIGHT NORTHERLY BREEZE AND UPPER 80S MAY BE TOUGH TO REACH.
THAT BEING SAID...IT IS MID JULY AND THERE WILL BE NEARLY FULL
INSOLATION...SO REALLY COULDN/T GO AGAINST GUIDANCE ATTM.

...LONG TERM (SUNDAY NIGHT THRU THURSDAY)...
MODELS IN DECENT AGREEMENT ABOUT BRINGING ANOTHER SHORT WAVE TROUGH
THROUGH THE MIDWEST EARLY NEXT WEEK.  THIS DRIVES A FRONT THROUGH
THE CWA MONDAY/NIGHT.  GIVEN STRENGTH OF PERSISTENT RIDGE TO OUR
SOUTH...NOT SURE HOW FAR SOUTH THIS FEATURE WILL MAKE IT BEFORE
STALLING OUT.  MOST MODELS HAVE IT REACHING THE I-70 CORRIDOR BEFORE
STALLING.  UNLIKE CURRENT COLD FRONT AFFECTING THE REGION..THIS
FRONT LOOKS TO LOOSE IT/S IDENTITY RATHER QUICKLY AND BECOME DIFFUSE
BY WEDNESDAY/NIGHT.  THEREFORE...ENDED SCATTERED POPS ON TUESDAY AND
SLIGHT CHANCE POPS ON WEDNESDAY FRO AREAS SOUTH OF I-70.

THE AREA GETS BACK INTO RETURN FLOW ON WEDNESDAY NIGHT/THURSDAY AS
THE UPPER RIDGE ATTEMPTS TO RESET.  AGAIN...DECENT MODEL AGREEMENT
THAT THE UPPER RIDGE TIRES TO EXTEND FROM THE SE US ALL THE WAY WEST
TO THE DESERT SW.  THIS PUTS US FIRMLY IN ZONAL FLOW WITH THE BEST
CORE OF WESTERLIES NEAR THE CANADIAN BORDER. WITH 850 TEMPS IN THE
18-22 DEGREE RANGE AND SURFACE DEWPOINTS NEAR 70...THE END OF NEXT
WEEK AND THE WKND LOOK TO BE WARM AND MUGGY.

MILLER

&&

.AVIATION...
/1214 PM CDT THU JUL 8 2010/

SCT SHOWERS AND ISOLATED THUNDERSTORMS SHOULD BECOME MORE NUMEROUS
THIS AFTERNOON ALONG AND AHEAD OF THE COLD FRONT WHICH IS NOW JUST
NORTH OF INTERSTATE 70. COULD SEE SOME MVFR CEILINGS AND
VISIBILITES INSIDE STRONGER SHOWERS/STORMS. OTHERWISE...DRIER AIR
WORKS ITS WAY INTO THE AREA LATE TONIGHT AND ON FRIDAY WITH
NORTHERLY WIND.

SPECIFICS FOR KSTL...
WILL SEE INCREASE IN CONVECTION THIS AFTERNOON/EVENING AS COLD
FRONT SLOWLY SAGS ACROSS AND SOUTH OF THE TERMINAL. LIGHT AND
VARIABLE WIND WILL BECOME NORTHERLY OVERNIGHT...WITH RAIN CHANCES
ENDING BY MORNING. CAN'T RULE OUT SOME TEMPORARY MVFR OR EVEN IFR
CONDITIONS INSIDE HEAVIER CONVECTION.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 8, 3:46 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
346 PM CDT THU JUL 8 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
346 PM CDT THU JUL 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE REGION TONIGHT.
LOCALLY HEAVY RAINFALL AND GUSTY WINDS TO 40 MPH ARE POSSIBLE WITH
THE STRONGEST STORMS...BUT NO ORGANIZED SEVERE THUNDERSTORMS ARE
EXPECTED.

MODERATE FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI AND
MISSOURI RIVERS. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES FOR PORTIONS OF SOUTHEAST
MISSOURI AND SOUTHERN ILLINOIS ON FRIDAY. THESE THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY DOWNPOURS. AT THIS
TIME...WIDESPREAD OR ORGANIZED SEVERE STORMS ARE NOT EXPECTED.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY NIGHT THROUGH
TUESDAY.

MODERATE FLOODING IS FORECAST ALONG PARTS OF THE MISSISSIPPI AND
MISSOURI RIVERS. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR
SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

MILLER

In the hours before

Local storm report, Jul 8, 11:50 AM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1150 AM CDT THU JUL 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 AM     FLASH FLOOD      8 NE GREENVILLE         38.97N  89.30W
07/08/2010                   BOND               IL   FIRE DEPT/RESCUE

            WATER RESCUE IN PROGRESS FOR A WOMAN TRAPPED IN HER CAR
            IN FLOOD WATERS ON HASTINGS CEMETARY ROAD AT DRY BRANCH
            CREEK. 2 FIRE DEPT ON SCENE FOR RESCUE

&&

PHILLIPSON
Local storm report, Jul 8, 4:39 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
439 PM CDT THU JUL 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HEAVY RAIN       3 W FESTUS              38.22N  90.46W
07/08/2010  M1.50 INCH       JEFFERSON          MO   TRAINED SPOTTER

            DURING THE LAST HOUR.

&&

TRUETT
Local storm report, Jul 8, 4:45 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
445 PM CDT THU JUL 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FUNNEL CLOUD     5 NNW ROCKWOOD          37.90N  89.73W
07/08/2010                   RANDOLPH           IL   TRAINED SPOTTER

            BRIEF FUNNEL CLOUD SIGHTED BETWEEN CHESTER AND ROCKWOOD
            JUST EAST OF THE MISSISSIPPI RIVER

&&

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:17 PM CDTAreal Flood AdvisoryLSXAdams, Pike3 hr
Jul 8, 10:07 AM CDTAreal Flood AdvisoryLSXBond, Fayette, Montgomery3 hr
Jul 8, 11:34 AM CDTFlash Flood WarningLSXBond6 hr

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.